# SDR AALA202211219696

- Difficulty date: November 20, 2022
- Submitted: November 21, 2022
- Operation: Air carrier
- Aircraft: N871NN
- Make and model: Boeing 737823
- Aircraft serial: 31127
- Aircraft time: 33,371 hours, 14,013 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retainer
- Condition: Unsecure
- Location: R1 Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R1 DOOR GIRT BAR LOOSE IN RETAINER CLIPS WHEN DOOR OPEN. SECURED R1 DOOR COVER AFT GIRT BAR RETAINER CLIP PER AMM 25-66-00.
